# SDR CALA2025071606627

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 21,532 hours, 2,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D FLOOR EMERGENCY LIGHT IS LOOSE, FOUND LIGHT COVER MISSING,  FOUND FWD EMERGENCY LIGHT NOT ILLUMINATED APPLIED MEL 3351V FOR BASE ACTION 3351V APPROVED, APPLIED PLACARD DM IAW DWG 2500DD15846.   REMOVED AND REPLACED SEAT 9 D EMERGENCY FLOOR LIGHT IAW 33-51-06.  OPS CK GOOD.  PLACARD REMOVED.
